# SDR UIEA2019121806101

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,614 hours, 16,315 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458202
- Part serial: 2006
- Condition: Failed
- Location: Engine Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG SPEED CARD STATUS MSG.(  FOUND WATER DAMAGE TO N2 ENG SPEED CARDS (L & R).     LP 1186382 - M12: REMOVED AND REPLACED RIGHT N2 ENG SPEED CARD   (OFF PART: P/N   285T0458-203, S/N 2003)   IAW 767 AMM 73-20-01 AND OPS CHECK IS GOOD AT THIS TIME  .   LP 1186383 - M13: REMOVED AND REPLACED LEFT N2 ENG SPEED CARD IAW 767 AMM 73-20-01 AND OPS CHECK IS GOOD AT THIS TIME.  )
